MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD VERSAPORT PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD VERSAPORT PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 179078PF
Medical Device Problem Codes Detachment Of Device Component (1104); Packaging Problem (3007)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/13/2017
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, intra-operatively in a laparoscopic procedure, the device¿s gas inlet was cracked and the rubber part located under the cover was separating from its place while using 5 mm tool.They replaced the device to complete the surgery and resolved the issue.The patient was alive with no injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, per additional information received intra-operatively in a laparoscopic bariatric procedure, the device¿s gas inlet was cracked and the rubber part located under the cover was separating from its place while using 5 mm tool.The lens disengaged.They replaced the device to complete the surgery and resolved the issue.The patient was alive with no injury.

Brand Name
VERSAPORT PLUS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6807773
Report Number9612501-2017-05993
Device Sequence Number18866201
Product Code GCJ
UDI-Device Identifier10884521082687
UDI-Public10884521082687
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K062326
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model Number179078PF
Device Catalogue Number179078PF
Device Lot NumberJ6M1969X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/24/2017
Supplement Date Received by Manufacturer08/14/2017
Initial Report FDA Received Date08/21/2017
Supplement Report FDA Received Date09/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1